Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
202 Publications
1995 | Journal Article | LibreCat-ID: 51437
Hilgert, Joachim, and K. H. Neeb. “Maximality of Compression Semigroups.” Semigroup Forum, vol. 50, 1995, pp. 205–22.
LibreCat
1994 | Book Chapter | LibreCat-ID: 51481
Hilgert, Joachim, and K. H. Neeb. “Poisson Lie Groups and Non-LInear Convexity Theorems.” Generalized Symmetries in Physics, edited by H.D. Doebner and et al., World Scientifi, 1994.
LibreCat
1994 | Book Chapter | LibreCat-ID: 51482
Hilgert, Joachim. “Radon Transform on Halfplanes via Group Theory.” Non-Compact Lie Groups and Some of Their Applcations, edited by E.A. Tanner and R. Wilson, vol. 249, KLuwer, 1994.
LibreCat
1994 | Book Chapter | LibreCat-ID: 51480
Hilgert, Joachim, and K. H. Neeb. “A General Setting for Wiener-Hopf Operators.” 75 Years of Radon Transform, edited by S.G. Gindikin and P. Michor, International Press, 1994.
LibreCat
1994 | Journal Article | LibreCat-ID: 51438
Hilgert, Joachim, et al. “The Geometry of Nilpotent Coadjoint Orbits of Convex Type in Hermitian Lie Algebras.” J. Lie Theory, vol. 4, 1994, pp. 47–97.
LibreCat
1994 | Journal Article | LibreCat-ID: 51439
Hilgert, Joachim, et al. “Spherical Functions on Ordered Symmetric Spaces.” Ann. Inst. Fourier, vol. 44, 1994, pp. 927–65.
LibreCat
1994 | Journal Article | LibreCat-ID: 51440
Hilgert, Joachim, et al. “Symplectic Convexity Theorems and Coadjoint Orbits.” Compositio Math., vol. 94, 1994, pp. 129–80.
LibreCat
1994 | Journal Article | LibreCat-ID: 51441
Hilgert, Joachim. “A Convexity Theorems for Boundaries of Ordered Symmetric Spaces.” Canad. J. Math., vol. 46, 1994, pp. 746–57.
LibreCat
1994 | Book Review | LibreCat-ID: 51596
Hilgert, Joachim. “Leptin, H. Und J. Ludwig. Unitary Representation Theory of Exponential Lie Groups (De Gruyter, Berlin, 1994).” Zentralblatt Für Math., 1994.
LibreCat
1993 | Book Review | LibreCat-ID: 51584
Hilgert, Joachim. “Corwin, L. Und F.P. Greenleaf. Representations of Nilpotent Lie Groups and Their Applications. (Cambridge University Press, 1990).” JBer. DMV, vol. 95, 1993.
LibreCat
1993 | Book | LibreCat-ID: 51496
Hilgert, Joachim, and Karl-Hermann Neeb. Lie Semigroups and Their Applications. Springer, 1993.
LibreCat
| Download (ext.)
1992 | Book Review | LibreCat-ID: 51585
Hilgert, Joachim. “Fomenko, A.T. Symplectic Geometry (Gordon and Breach, 1988).” JBer. DMV, vol. 94, 1992.
LibreCat
1992 | Journal Article | LibreCat-ID: 51442
Hilgert, Joachim, and G. Ólafsson. “Analytic Extensions of Representations, the Solvable Case.” Japan. J. Math., vol. 18, 1992, pp. 213–90.
LibreCat
1992 | Journal Article | LibreCat-ID: 51443
Hilgert, Joachim. “Controllability on Real Reductive Groups.” Math. Zeitschrift, vol. 209, 1992, pp. 463–66.
LibreCat
1991 | Book Review | LibreCat-ID: 51588
Hilgert, Joachim. “Varadarajan, V.S. An Introduction to Harmonic Analysis on Semisimple Lie Groups (Cambridge University Press, 1989).” JBer. DMV, vol. 94, no. 4, 1991.
LibreCat
1991 | Book Review | LibreCat-ID: 51589
Hilgert, Joachim. “Terras, A. Harmonic Analysis on Symmetric Spaces I and II (Springer, New York, 1985 Und 1988).” JBer. DMV, vol. 93, no. 2, 1991.
LibreCat
1991 | Journal Article | LibreCat-ID: 51445
Hilgert, Joachim, et al. “Hardy Spaces on Affine Symmetric Spaces.” J. Reine Und Angew. Math., vol. 415, 1991, pp. 189–218.
LibreCat
1991 | Book Chapter | LibreCat-ID: 51483
Hilgert, Joachim. “Group Theoretical Aspects of Gödels Model.” Jahrbuch Der Gödel Gesellschaft, edited by Joachim Hilgert, 1991.
LibreCat
1991 | Journal Article | LibreCat-ID: 51444
Hilgert, Joachim. “Infinitesimally Generated Subsemigroups of Motion Groups.” Rocky Mount. J. Math., vol. 21, 1991, pp. 865–78.
LibreCat
1991 | Book Review | LibreCat-ID: 51586
Hilgert, Joachim. “Onishchik, A.L., Und E.B. Vinberg. Lie Groups and Algebraic Groups (Springer, New York, 1990).” Zentralblatt, vol. 722, 1991.
LibreCat